# SDR UPS07449348

- Difficulty date: February 14, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO LEFT STA 1820 FRAME LBL 90 FOUND CORRODED UNDER ANCHOR NUT AREA AS MARKED.  CORROSION BLEND OUT 0.020" X .5" X .5" EXCEED SRM LIMIT.  AFT CARGO LEFT BS 1820 FRAME LBL 90" AREA REPAIRED AS PER SRM 51-40-03 FIG 2.
